# SDR YENA2025123001313

- Difficulty date: December 26, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N828JB
- Make and model: Airbus A320-232
- Aircraft serial: 05723
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1283, JFK-MCO. F/A REPORT DIRTY SOCK SMELL AND AMMONIA SMELL IN CABIN WHEN PACKS WERE SELECTED ON  ( APU SYSTEM).
